EXPLICIT-IMPLICIT AND IMPLICIT-EXPLICIT DIFFERENCE SCHEMES FOR TIME FRACTIONAL FOURTH-ORDER DIFFUSION EQUATION

Liu Xinlong, Yang Xiaozhong

Journal on Numerica Methods and Computer Applications ›› 2020, Vol. 41 ›› Issue (3) : 216-231.

PDF(516 KB)
PDF(516 KB)
Journal on Numerica Methods and Computer Applications ›› 2020, Vol. 41 ›› Issue (3) : 216-231. DOI: 10.12288/szjs.2020.3.216
Articles

EXPLICIT-IMPLICIT AND IMPLICIT-EXPLICIT DIFFERENCE SCHEMES FOR TIME FRACTIONAL FOURTH-ORDER DIFFUSION EQUATION

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Numerical Methods and Computer Applications, 2020, 41(3): 216-231 https://doi.org/10.12288/szjs.2020.3.216

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(516 KB)

Accesses

Citation

Detail

Sections
Recommended

/